# SDR UPS03841544

- Difficulty date: October 21, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57585421N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AC COMPARTMENT STATION 55 AT CEILING LT SIDE FLOORBEAM FITTING IS CRACKED AT LBL 48 APPROX.  REMOVED AND REPLACED FITTING IAW DWG 5758542 AND SRM 51-1-20D, 51-1-21
